BibTeX record journals/fuin/TriebelS16

download as .bib file

@article{DBLP:journals/fuin/TriebelS16,
  author    = {Marvin Triebel and
               Jan S{\"{u}}rmeli},
  title     = {Characterizing Stable and Deriving Valid Inequalities of Petri Nets},
  journal   = {Fundam. Informaticae},
  volume    = {146},
  number    = {1},
  pages     = {1--34},
  year      = {2016},
  url       = {https://doi.org/10.3233/FI-2016-1374},
  doi       = {10.3233/FI-2016-1374},
  timestamp = {Fri, 18 Sep 2020 11:15:42 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/TriebelS16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics